Second and third week he was great, teacher was very happy said he is now focused and paying attention no running around and touching everything. Now week four, seems like he has become immune or resistant, he is back to his regular over active impulsive nonstop talking self. Teacher says it looks as if he hasn't taken his capvay at all. Is it possible that he is now grown imune to the milligrams? Might the fact that he only takes one dosage in the morning be to blame? Would giving twice a day help? I'm very confused.
I believe your doubts must be clarified in full by the prescribing Dr.
From our site:
"How should I take clonidine?
Take Kapvay exactly as prescribed by your doctor. Follow all directions on your prescription label. Your doctor may occasionally change your dose to make sure you get the best results. Do not take Kapvay in larger or smaller amounts or for longer than recommended.
Do not take two forms of clonidine at the same time.
Kapvay may be taken with or without food. The extended release tablets must be swallowed whole and never crushed, cut, or chewed. Breaking the tablet may cause too much of the medicine to be released at one time. Tell your doctor if you cannot swallow the tablets whole. You may need a different medicine.
If you need surgery, tell the surgeon ahead of time that you are using Kapvay. You may need to stop using the medicine for a short time.
Do not stop using Kapvay suddenly, or you could have unpleasant withdrawal symptoms. Ask your doctor how to safely stop using this medicine.
Store at room temperature away from moisture, heat, and light."
- Kapvay Information for Consumers
- Kapvay Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kapvay (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2011 • 1 answer
Posted 17 Nov 2011 • 1 answer
Posted 12 Jan 2012 • 2 answers
Posted 20 Feb 2012 • 1 answer
Posted 14 Aug 2012 • 1 answer